Worsening fatigue - RA or Methotrexate side effect?
Hi, I was recently diagnosed with RA. I started on methotrexate 3 weeks ago at 15mg dose. I’ve had 3 weekly doses so far..
The nausea the day or so after is pretty bad, but also I am experiencing worsening fatigue.. and I’m not sure if it’s the RA or side effect of the MTX. It’s constant, so not just the days following my dose.. I literally can’t get past about 1-2pm without needing to sleep, and as I work this is really difficult to manage.
my inflammation itself I think is relatively low atm.. and pain tolerable most days, but it’s just the fatigue is becoming more and more debilitating.
Has anyone else had this starting MTX, or do you just think is the RA? Fatigue was actually how I first started on the path to diagnosis following covid in July.
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 674 Chat to our Helpline Team
- 8.7K Living with arthritis
- 2 Want to Get Involved?
- 53 Hints and Tips
- 221 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 256 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe